The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=10&m=3699695
Posted By : Don_D - 9/10/2016 4:57 PM
Hi everyone,

I started developing stomach problems a few years back. It put me in the ER one morning as a result and then I spent the next two years with an infected gall bladder that was misdiagnosed until they finally figured it out and took it out. Now the Doctor has me on a stomach med but I can't take anything like Ibuprofren or aspirin anymore and none of them have any idea the cause of the stomach and bile duct inflammation that they saw when they scoped my upper GI. They also took some tissue but I have not yet heard back regarding the results.

I notice that when I take my Actemra shot and also my Methotrexate shot as well that my stomach the next couple of days is much more irritated and painful. I have read that almost all of the biologics have stomach perforation as a potential side effect but for some reason my Doctors seem to glance right over this. I don't know why but it worries me that I will no longer be able to take them if it continues to get worse.

Anyway, just thought I would ask the group and see if anyone else has had this issue or heard of it. Hope you all are well. -Don

Posted By : couchtater - 9/12/2016 10:41 PM
MTX pills make me very sick with stomach cramps, vomiting, and diarrhea.

My doctor said I was allergic to it.

Do you think your allergic?
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

Posted By : Don_D - 9/18/2016 6:46 PM
Well the scope for my upper GI shows that I have Barrett's esophagus and that my stomach has a nice large area of inflammation with cell changes like the Barretts. I have never had Gerd which is the supposed cause so it has to be RA related. I really think that it is due to the meds because it gets worse when I take my weekly injections.

So take more meds and keep getting scoped every few years and have a good life lol. I also have Sojourns now too. Seems to be one thing after another.

Posted By : couchtater - 9/18/2016 10:03 PM
I had surgery for my Gerd years ago. I have no issues now.

Drop into the gerd forum and you can learn a lot about what is out there to help your type of problem.

Best of luck in getting it cared for.
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer